Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Lattice rules for multiple integration and discrepancy

Authors: Harald Niederreiter and Ian H. Sloan
Journal: Math. Comp. 54 (1990), 303-312
MSC: Primary 65D32; Secondary 11H06, 11K38
MathSciNet review: 995212
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Upper and lower bounds for the discrepancy of nodes in lattice rules for multidimensional numerical integration are established. In this way the applicability of lattice rules is extended to nonperiodic integrands.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 11H06, 11K38

Retrieve articles in all journals with MSC: 65D32, 11H06, 11K38

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society